# SDR AALA201908209058

- Difficulty date: August 17, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 83,547 hours, 11,757 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Probe
- Part number: 201300116
- Condition: Unreliable
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING FLIGHT WERE MONITORING FUEL BURN & FUEL PG SLIGHTLY DOWN ON FUEL INITIALLY, THEN SLIGHTLY UP FOR OVER 1HR 45MIN. THEN 2HRS & 23 MIN INTO FLIGHT NOTICED 3300 MORE POUNDS IN LEFT INNER TANK THEN RIGHT(13,060 US 9780) OTHER INDICATIONS NML EXCEPT DOWN 2,000 #'S TOTAL. THEN TAIL TANK FED RIGHT INNER BUT IT WENT HIGHER THEN LEFT (10.800 VS 13,200) THEN THEY BALANCED OUT AT ABOUT 2:53 INTO FLT (STILL DOWN 2100 #'S TOTAL) THEN AT 3:10 INTO FLT LEFT GOES UP BY 1100 #'S MORE THAN RIGHT THEN AT 3:36 INTO FLIGHT BOTH SIDES STABILIZED BUT DOWN 3100S TOTAL. PARKING AT LAX FUEL DOWN ONLY 2700'S FOB US PLAWWED, ALSO NOTICED 3:45 MIN INTO FLT TOTAL FUEL SHOWED BY GAUGES IN ALL TANKS EQUALS 33,600 BUT FOB 27,200. NOTE FUEL USED & FOB EQUALS CORRECT #, BUT TANKS SHOW OVER 6,000 LBS MORE ADDED UP. UPON SUTDOWN AT LAX FUEL TANKS READ 0+22+74.6 (LEFT) 0+2080+7140 (RIGHT) 19,080 #'S VS 14,800 FOB, FUEL USED (73,380) + FOB 14.8=87 + CHANGE WHICH IS WHAT WE LEFT WITH CORRECT # - BUT INDIVIDUAL TANKS ARE READING MUCH MORE -TNKS READ 4,280#'S MORE THAN FOB. MAINTENANCE REMOVED AND REPLACED FQI PROBES; FIN 28GH, 30QT1, 30QT2, 28QT2 AND 123QT2. LEAK AND OPS CHECKED GOOD IAW A330 AMM 28-42-15 PB 401 AND 57-27-11-400-801-A.
